# SDR UIEA2023061000632

- Difficulty date: June 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 114,457 hours, 20,563 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FDE FAULT CARGO DET AFT 2 STATUS MSG.( AFTER VERIFYING THERE WAS NO DANGER, TESTED FIRE LOOP PER DMI 187114 IAW DDG 26-16-01-02A  AND APPLIED THE SAME. R/R AFOLPS DATA CARD PER AMM 26-10-01. OPS CHECK GOOD. )
